# SDR YENA20100713100

- Difficulty date: July 13, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 2489
- Aircraft time: 20,362 hours, 7,166 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

FLT 32 TPA-JFK, AIRCRAFT DIVERTED TO ACY AFTER ENCOUNTERING HOLDING INTO JFK FOR THUNDERSTORMS.  UPON DESCENT INTO ACY, CREW STARTED APU INFLIGHT AND RECEIVED APU BLEED FAULT MESSAGE FOLLOWED BY STRONG BURNING SMELL.  CABIN CREW ADVISED SMELL OF SMOKE IN CABIN AND FLICKERING LIGHTS.  CREW SHUT DOWN APU AND SMELL WENT AWAY.  PERFORMED VISUAL INSP OF APU, NO DEFECTS NOTED.  PERFORMED APU OIL SMOKE IN CABIN INSP IAW TSM 49-00-81-810-814 AND OPS CHECK NORMAL.  PERFORMED LTV SMOKE IN CABIN CHECK AND ENGINE SMOKE IN CABIN CHECK ON NR 1 AND NR 2 ENGINE, ALL CHECKS NORMAL.
